The effect of variational framework on the spectral asymptotics for nonlinear elliptic two-parameter problems
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 28 (1999) no. 3, p. 545-567
@article{ASNSP_1999_4_28_3_545_0,
     author = {Shibata, Tetsutaro},
     title = {The effect of variational framework on the spectral asymptotics for nonlinear elliptic two-parameter problems},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 28},
     number = {3},
     year = {1999},
     pages = {545-567},
     zbl = {0947.35103},
     mrnumber = {1736527},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1999_4_28_3_545_0}
}
Shibata, Tetsutaro. The effect of variational framework on the spectral asymptotics for nonlinear elliptic two-parameter problems. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 28 (1999) no. 3, pp. 545-567. http://www.numdam.org/item/ASNSP_1999_4_28_3_545_0/

[1] C. Bandle, "Isoperimetric Inequalities and Applications", Pitman, Boston,1980. | MR 572958 | Zbl 0436.35063

[2] H. Berestycki - P.L. Lions, Nonlinear scalar field equations, I existence of a ground state, Arch. Rat. Mech. Anal. 82 (1983), 313-345. | MR 695535 | Zbl 0533.35029

[3] P. Binding - P.J. Browne, Asymptotics of eigencurves for second order ordinary differential equations, I, J. Differential Equations 88 (1990), 30-45. | MR 1079857 | Zbl 0723.34073

[4] P. Binding - P.J. Browne, Asymptotics of eigencurves for second order ordinary differential equations, II, J. Differential Equations 89 (1991), 224-243. | MR 1091477 | Zbl 0738.34043

[5] P. Binding - H. Volkmer, Eigencurves for two-parameter Sturm-Liouville equations, SIAM Rev. 38 (1996), 27-48. | MR 1379040 | Zbl 0869.34020

[6] P.J. Browne - B.D. Sleeman, Nonlinear multiparameter Sturm-Liouville problems, J. Differential Equations 34 (1979), 139-146. | MR 549588 | Zbl 0386.34028

[7] R. Chiappinelli, Remarks on bifurcation for elliptic operators with odd nonlinearity, Israel J. Math. 65 (1989), 285-292. | MR 1005012 | Zbl 0678.35005

[8] E.N. Dancer, On the uniqueness of the positive solution of a singularly perturbed problem, Rocky Mountain J. Math. 25 (1995), 957-975. | MR 1357103 | Zbl 0846.35046

[9] M. Faierman, "Two-parameter eigenvalue problems in ordinary differential equations", Longman House, Essex, UK, 1991. | MR 1124402 | Zbl 0755.34084

[10] B. Gidas - W.M. Ni - L. Nirenberg, Symmetry and related properties via the maximum principle, Commn. Math. Phys. 68 (1979), 209-243. | MR 544879 | Zbl 0425.35020

[11] D. Gilberg - N.S. Trudinger, "Elliptic partial differential equations of second order", Springer, New York, 1983. | MR 737190 | Zbl 0562.35001

[12] J.L. Gómez, Multiparameter local bifurcation based on the linear part, J. Math. Anal. Appl. 138 (1989), 358-370. | MR 991030 | Zbl 0668.47042

[13] M.K. Kwong, Uniqueness of positive solutions of Δu - u + up = 0 in RN, Arch. Rat. Mech. Anal. 105 (1989), 243-266. | Zbl 0676.35032

[14] C.S. Lin - W.M. Ni - I. Takagi, Large amplitude stationary solutions to a chemotaxis system, J. Differential Equations 72 (1988), 1-27. | MR 929196 | Zbl 0676.35030

[15] W.M. Ni - I. Takagi, On the shape of least-energy solutions to a semilinear Neumann problem, Comm. Pure Appl. Math. 44 (1991), 819-851. | MR 1115095 | Zbl 0754.35042

[16] W.M. Ni - J. Wei, On the location and profile of spike-layer solutions to singularly perturbed semilinear Dirichlet problems, Comm. Pure Appl. Math. 48 (1995), 731-768. | MR 1342381 | Zbl 0838.35009

[17] B.P. Rynne, Bifurcation from eigenvalues in nonlinear multiparameter problems, Nonlinear Anal. 15 (1990), 185-198. | MR 1065251 | Zbl 0702.47043

[18] B.P. Rynne, Uniform convergence of multiparameter eigenfunction expansions, J. Math. Anal. Appl. 147 (1990), 340-350. | MR 1050209 | Zbl 0724.34088

[19] T. Shibata, Asymptotic behavior of eigenvalues of two-parameter nonlinear Sturm-Liouville problems, J. Analyse Math. 66 (1995), 277-294. | MR 1370353 | Zbl 0844.34092

[20] T. Shibata, Spectral asymptotics of nonlinear elliptic multiparameter problems, (preprint).

[21] E. Zeidler, Ljusternik-Schnirelman theory on general level sets, Math. Nachr. 129 (1986), 235-259. | MR 864637 | Zbl 0608.58014